# SDR 96ZZZX1506

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140S
- Make and model: Beech 58
- Aircraft serial: TH1155
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: MS250261
- Condition: Req Lube
- Location: Mlg Uplimit
- Part time: 4,537 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR SELECTED TO DOWN POSITION, MOTOR DID NOT RUN.  PILOT MANUALLY EXTENDED GEAR.  AIRCRAFT PLACED ON JACKS AND RETRACT TEST PERFORMED.  FOUND SWITCH ACTUATING ARM STICKEY.  CLEANED AND LUBED AS REQUIRED.  SWITCH ACTUATED CORRECTLY.  TWELVE GEAR SWINGS PERFORMED, OK.  TEST FLIGHT MADE, GEAR ACTUATED 6 TIMES, NO FAILURE TO RETRACT.
